# SDR LR7A06066

- Difficulty date: June 15, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 32,361 hours, 16,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C7 CHECK FOUND LT UPPER WHEEL WELL ANGLE CRACKED AT FS 497, WL 280, LBL 62.  REPLACED ANGLE IAW SMP583 51-60 & 51-70.
